# SDR HALA2021092800126

- Difficulty date: September 27, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: HA374
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 28,209 hours, 4,384 cycles
- System (JASC): 2424 · AC Regulator
- Part: Generator
- Part number: 33242390001
- Part serial: 05418
- Condition: Defective
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU GENERATOR FAULT DURING MAINTENANCE NO POWER FROM GEN FAULT. // REMOVED AND REPLACED GAPCU PER AMM 24-41-34 FAULT PERSIST. ORIGINAL GAPCU REINSTALLED 2172396 PAUL JOHNSON 26SEP21.       REF TSM 24-20-00. REMOVED AND REPLACED APU GEN REF A330 AMM 24-23-51. OPS CHECK, LEAK CHECK, SECURITY CHECK GOOD. NO DEFECTS NOTED. OK FOR SVC. GENERATOR, APU, OFF 33-2423-9-0001 05418 ON 33-2423-9-0001 03440
